MathSciNet Relay Station
MathSciNet bibliographic data
MR1605447 54H25 (54E40)
Jeong, G. S.; Rhoades, B. E. Some remarks for improving fixed point theorems for more than two maps. Indian J. Pure Appl. Math. 28 (1997), no. 9, 1177–1196.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement